# SDR C2XA11CL248

- Difficulty date: November 8, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 24,930 hours, 13,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY SIGN OVER SEAT 12A/B/C WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS WERE GOOD.
